RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1966, Volume 2, Number 11  


Optimal control in a statistical problem
F. M. Kirillova
1415
Reducibiity of linear systems of differential equations with quasi-periodic coefficients
V. I. Romanov, V. Kh. Kharasakhal
1423
Resonance in a nonlinear system in the presence of random shocks
A. S. Bakay
1428
Reduction of systems of linear differential equations to the generalized $L$-diagonal form
N. I. Shkil'
1436
On the question of estimating the non-oscillation interval for a linear differential equation of third order
V. S. Bezdomnikov, I. N. Inozemceva
1444
Estimation of the non-oscillation interval for a difference equation and for difference boundary value problems
A. L. Teptin
1449
Algebraic limit cycles of a differential equation
M. V. Dolov
1469
Homogeneous difference schemes on irregular nets for a system of differential equations of fourth order with discontinuous coefficients
A. K. Boyarchuk
1474
On the smoothness of thermal potentials. III
L. I. Kamynin
1484
Solution of certain problems of electrochemistry by the method of straight lines
V. T. Ivanov
1502
Construction of small solutions of a class of nonlinear integral equations
P. I. Golovachik
1510
The Cauchy problem for systems of linear partial differential equations with variable coefficients
V. A. Sochneva
1520

Short Communications
Stability of solutions of a differential equation with a discontinuous characteristic
R. M. Èidinov
1531
Application of the theory of additive functionals to stochastic differential equations
E. I. Zheleznov
1535
Quasi-periodic and periodic solutions of problems with moving boundaries for the wave equation in a one-dimensional space
V. I. Kval'vasser, Yu. P. Samarin
1541

Новые книги
A. R. Shakun
1544
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019